Random conjugates of bankruptcy rules
No abstract is available for this item.
Volume (Year): 36 (2011)
Issue (Month): 2 (February)
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/00355/index.htm |
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Toru Hokari & William Thomson, 2007.
"On properties of division rules lifted by bilateral consistency,"
RCER Working Papers
536, University of Rochester - Center for Economic Research (RCER).
- Hokari, Toru & Thomson, William, 2008. "On properties of division rules lifted by bilateral consistency," Journal of Mathematical Economics, Elsevier, vol. 44(11), pages 1057-1071, December.
- Ju, Biung-Ghi & Miyagawa, Eiichi & Sakai, Toyotaka, 2007. "Non-manipulable division rules in claim problems and generalizations," Journal of Economic Theory, Elsevier, vol. 132(1), pages 1-26, January.
- Diego Dominguez & William Thomson, 2006.
"A new solution to the problem of adjudicating conflicting claims,"
Springer, vol. 28(2), pages 283-307, 06.
- Diego Dominguez & William Thomson, 2004. "A New Solution to the Problem of Adjudicating Conflicting Claims," RCER Working Papers 511, University of Rochester - Center for Economic Research (RCER).
- William Thomson & Chun-Hsien Yeh, 2006.
"Operators for the adjudication of conflicting claims,"
RCER Working Papers
531, University of Rochester - Center for Economic Research (RCER).
- Thomson, William & Yeh, Chun-Hsien, 2008. "Operators for the adjudication of conflicting claims," Journal of Economic Theory, Elsevier, vol. 143(1), pages 177-198, November.
- Nir Dagan, 1996.
"New Characterizations of Old Bankruptcy Rules,"
Economic theory and game theory
002, Nir Dagan.
- repec:dgr:kubcen:200520 is not listed on IDEAS
- Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
- repec:dgr:kubcen:200450 is not listed on IDEAS
- Yuan Ju & Peter Borm & Pieter Ruys, 2007.
"The consensus value: a new solution concept for cooperative games,"
Social Choice and Welfare,
Springer, vol. 28(4), pages 685-703, June.
- Ju, Y. & Borm, P.E.M. & Ruys, P.H.M., 2004. "The Consensus Value : A New Solution Concept for Cooperative Games," Discussion Paper 2004-50, Tilburg University, Center for Economic Research.
- Quant, M. & Borm, P.E.M. & Maaten, R., 2005. "A Concede-and-Divide Rule for Bankruptcy Problems," Discussion Paper 2005-20, Tilburg University, Center for Economic Research.
When requesting a correction, please mention this item's handle: RePEc:spr:sochwe:v:36:y:2011:i:2:p:249-266. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.